RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 306, Pages 170–191 (Mi tm4035)  

A Generalization of the Yang–Mills Equations

N. G. Marchuk

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A generalization of the Yang–Mills equations is proposed. It is shown that any solution of the Yang–Mills equations (in the Lorentz gauge) is also a solution of the new generalized equation. It is also shown that the generalized equation has solutions that do not satisfy the Yang–Mills equations.

DOI: https://doi.org/10.4213/tm4035

Full text: PDF file (277 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 306, 157–177

Bibliographic databases:

UDC: 530.1:512.81
Received: October 11, 2018
Revised: March 3, 2019
Accepted: June 12, 2019

Citation: N. G. Marchuk, “A Generalization of the Yang–Mills Equations”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019, 170–191; Proc. Steklov Inst. Math., 306 (2019), 157–177

Citation in format AMSBIB
\Bibitem{Mar19}
\by N.~G.~Marchuk
\paper A Generalization of the Yang--Mills Equations
\inbook Mathematical physics and applications
\bookinfo Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 306
\pages 170--191
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4035}
\crossref{https://doi.org/10.4213/tm4035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4040774}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 306
\pages 157--177
\crossref{https://doi.org/10.1134/S0081543819050158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511670100015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077384925}


Linking options:
  • http://mi.mathnet.ru/eng/tm4035
  • https://doi.org/10.4213/tm4035
  • http://mi.mathnet.ru/eng/tm/v306/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:63
    References:3
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020